MAUDE Adverse Event Report: BIOCOMPATIBLES UK LIMITED THERASPHERE Y-90 (3 GBQ) US; MICROSPHERES RADIONUCLIDE

BIOCOMPATIBLES UK LIMITED THERASPHERE Y-90 (3 GBQ) US; MICROSPHERES RADIONUCLIDE
Model Number 2361-03
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nausea (1970)
Date of Event 09/11/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D3: manufacturer address 1: (b)(6).D3: manufacturer zip/postal code: (b)(6).G1: mfr site address 1: (b)(6).G1: mfr site zip/post code: (b)(6).
 
Event or Problem Description
(b)(4) trial.It was reported that nausea occurred requiring prescription medication.On (b)(6)2024, the subject received a third administration of study treatment, therasphere.Pre-treatment (macro aggregated albumin) maa imaging documented a significantly higher perfusion of maa on tumors.Lung shunt calculation was (b)(4).Therasphere administered to the liver was multiple selective, similar (=1cm) through femoral artery, and 3 dose vials were administered.On (b)(6) 2024, same day post third therasphere administration, the subject was noted with nausea.Subject received treatment with zofran (4mg/as needed) as corrective treatment for the event.

Brand Name
THERASPHERE Y-90 (3 GBQ) US
Common Device Name
MICROSPHERES RADIONUCLIDE
Manufacturer (Section D)
BIOCOMPATIBLES UK LIMITED
weydon lane
farnham, surrey
UK 
Manufacturer (Section G)
BIOCOMPATIBLES UK LIMITED
weydon lane
farnham, surrey
UK  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key20518033
Report Number2124215-2024-66483
Device Sequence Number8855993
Product Code NAW
UDI-Device Identifier05060116921373
UDI-Public05060116921373
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
H980006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number2361-03
Device Catalogue Number2361-03
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2024
Initial Report FDA Received Date10/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexFemale
Patient Weight104 KG
Patient RaceWhite